Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from HTN, placed on antihypertensive medications, latest reports normal. Complains of heaviness in head. Advise ?

hi..my wife is 43 years old and have been suffering from HTN for the last 15 years almost and it was diagned as HTN and placed on antihypertensive medications like Amlodipine ( initially 2.5 mg, later increasedto 5 mg) and Atorvastat. Her latest ultra sound abdomen and lab tests have been within normal. Now sometimes i find her BP readings as 140/105, 140/100 in the mornings. She complains of heavyness in the head. in the view of aboe, what action plan should be taken, pl advise...thank you dr..
Asked On : Sun, 10 Feb 2013
Answers:  2 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi,
Welcome to HCM,
Your wife is having essential hypertension and she is to continue anti hypertensive medicine and keeping blood pressure record regularly.
At this age go for blood check up for blood sugar, S.cholesterol, lipid profile and ECG.
After reports your family doctor will change medicines accordingly.
If she is over weight then reduce her weight.
Have
Answered: Sun, 10 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
Welcome to HCM,
Your wife is having essential hypertension and she is to continue anti hypertensive medicine and keeping blood pressure record regularly.
At this age go for blood check up for blood sugar, S.cholesterol, lipid profile and ECG.
After reports your family doctor will change medicines accordingly.
If she is over weight then reduce her weight.
Have low salt diet, less carbohydrate and fat in diet.
She should go for regular exercise like walking, swimming etc.
She should avoid stress.
Ok and bye.
Answered: Sun, 10 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor